JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCAL EXISTENCE AND GLOBAL UNIQUENESS IN ONE DIMENSIONAL NONLINEAR HYPERBOLIC INVERSE PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCAL EXISTENCE AND GLOBAL UNIQUENESS IN ONE DIMENSIONAL NONLINEAR HYPERBOLIC INVERSE PROBLEMS
Choi, Jong-Sung;
  PDF(new window)
 Abstract
We prove local existence and global uniqueness in one dimensional nonlinear hyperbolic inverse problems. The basic key for showing the local existence of inverse solution is the principle of contracted mapping. As an application, we consider a hyperbolic inverse problem with damping term.
 Keywords
nonlinear hyperbolic inverse problems;local existence;global uniqueness;the principle of contracted mapping;
 Language
English
 Cited by
 References
1.
Inverse problems in vibration, 1986.

2.
Applied Math-ematical Sciences, 1998. vol.127.

3.
Soviet Math. Dokl, 1989. vol.38. pp.614-617

4.
Inverse Problems, 1992. vol.8. pp.575-596 crossref(new window)

5.
Translations AMS, Pro-bidence, R.I., 1986. vol.130.

6.
Commun. in Partial Differential Equations, 1988. vol.13. pp.87-96 crossref(new window)

7.
Integral Geometry and Inverse Problems for Hyperbolic Equa-tions, 1974.

8.
Inverse Problems of Mathematical Physics, (English translation), 1987.

9.
translation in Differential Equations, 1989. vol.25. 2, pp.203-209

10.
J. Math. Pures. Appl., 1999. vol.78. pp.65-98 crossref(new window)